JOURNAL BROWSE
Search
Advanced SearchSearch Tips
POWERS OF THE AUGMENTATION IDEAL OF A CYCLIC GROUP RING
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 37, Issue 2,  2015, pp.265-267
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2015.37.2.265
 Title & Authors
POWERS OF THE AUGMENTATION IDEAL OF A CYCLIC GROUP RING
LEE, JOONGUL;
  PDF(new window)
 Abstract
Let G be a cyclic group of prime power order. There is a natural embedding of [G] into a product of rings of integers of cyclotomic fields. In this paper we determine the image of powers of the augmentation ideal.
 Keywords
Group rings;
 Language
English
 Cited by
 References
1.
S. Lang, Algebraic Number Theory, Second edition, Springer-Verlag, New York, 1994.

2.
J. Lee, Characterization of a cyclic group ring in terms of character values, Commun. Korean Math. Soc. 30(1) (2015), 1-5. crossref(new window)